# SDR CALA2025092909388

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 80,313 hours, 34,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1810
- Part serial: NSN
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHT TEST, EPSU EXT LOAD EMER R  DISPLAYED ON PTP. REPLACED RIGHT SIDE AFT OVERWING EMERGENCY LIGHT FWD LAMP IAW AMM 33-51-15-400-001-A STEP 4.B(2), TEST PERFORMED IAW AMM 33-51-00-710-001A AND TEST OK.
